Proceedings of the Japan Academy

Remarks on Cantor's absolute, II

Gaisi Takeuti

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 37, Number 8 (1961), 437-439.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523626

Digital Object Identifier
doi:10.3792/pja/1195523626

Mathematical Reviews number (MathSciNet)
MR0138550

Zentralblatt MATH identifier
0145.01001

Subjects
Primary: 02.63

Citation

Takeuti, Gaisi. Remarks on Cantor's absolute, II. Proc. Japan Acad. 37 (1961), no. 8, 437--439. doi:10.3792/pja/1195523626. https://projecteuclid.org/euclid.pja/1195523626


Export citation

References

  • [1] K. Godel: The Consistency of the Axiom of Choice and of the Generalized Continuum-hypothesis with the Axioms of Set Theory, Revised ed., Princeton (1951).
  • [2] G. Takeuti: Remarks on Cantor's absolute, I., J. Math. Soc. Japan, 13,197-206 (1961).